# SDR IPXA2023050293096

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 34,296 hours, 21,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAREF: THIS LP ITEM 2. EMERGENCY BATTERY NEEDS REPLACED DUE TO EXPIRED SHELF LIFE.REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-07-902. OPS CHECK NORMAL.
